# SDR ASA0540506

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577870
- Condition: Dented
- Location: Fs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FUSELAGE SKIN DENTED AT BS 1006.5 BETWEEN STRINGER 13-14 RT.  REMOVED SKIN, REPLACED WITH NEW SKIN IAW ASA EA 5330-01999 AND 737-400 SRM 51-40-2.  (M)
